RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 64, Issue 2  


Solutions of the heat equation in domains with singularities
V. N. Aref'ev, L. A. Bagirov
163
Fourier series of additive vector measures and their term-by-term differentiation
A. G. Areshkina
180
On a property of $L_p$ spaces on semifinite von Neumann algebras
A. M. Bikchentaev
185
Classification of semispaces according to their types in infinite-dimensional vector spaces
V. V. Gorokhovik, E. A. Semenkova
191
Integral logarithmic means of Blaschke products
V. V. Eiko, A. A. Kondratyuk
199
Topological groups in which each nowhere dense subset is closed
E. G. Zelenyuk
207
The Cauchy problem for the system of thermoelasticity equations in space
T. I. Ishankulov, O. I. Makhmudov
212
The von Neumann inequality for linear matrix functions of several variables
D. S. Kalyuzhnyi
218
Regular sets in residual classes
A. A. Karatsuba
224
Differential equations with almost periodic or conditionally periodic coefficients: Recurrence and reducibility
N. G. Moshchevitin
229
Surgery of closed manifolds with dihedral fundamental group
Yu. V. Muranov, D. Repovš
238
Some properties of rational approximations of degree $(k,1)$ in the Hardy space $H_2(\mathscr D)$
M. A. Nazarenko
251
Mean value theorems for solutions of linear partial differential equations
A. V. Pokrovskii
260
Criterion for the algebraic independence of values of hypergeometric $E$-functions (even case)
V. Kh. Salikhov
273
On the number of summands in the asymptotic formula for the number of solutions to Waring's equation
A. V. Ustinov
285

Brief Communications
Quasimodes of the two-dimensional quartic oscillator
V. V. Belov, V. A. Maksimov
297
Concerning an identity for differences of arbitrary order
V. I. Burenkov, L. D. Kudryavtsev, I. V. Neverov
302
A noncommutative identity for the Appell polynomials
O. V. Viskov
307
Martingale ergodic theorem
A. G. Kachurovskii
311
Interaction of classical fermions with bosons
V. P. Maslov
315
Construction of canonical coordinates on the orbits of the coadjoint representation of tensor extensions of Lie groups
T. L. Melekhina
318
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019